Subscribe Now Subscribe Today
Science Alert
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2018 | Volume: 11 | Issue: 1 | Page No.: 1-11
DOI: 10.3923/ajms.2018.1.11
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

A New Approach to Randomized Response Model Using Fuzzy Numbers

Tanveer Ahmad Tarray , Peer Bilal and Muzafar Rasool

The crux of this study is to consider a randomized response model using allocation problem in presence of non-response based on model and minimize the variance subject to cost constraint. The costs (measurement costs and total budget of the survey) in the cost constraint are assumed as fuzzy numbers, in particular triangular and trapezoidal fuzzy numbers due to the ease of use. The problem formulated is solved by using Lagrange multipliers technique and the optimum allocation obtained in the form of fuzzy numbers is converted into crisp form using α-cut method at a prescribed value of α. Numerical illustrations are also given in support of the present study and the results are formulated through LINGO.
PDF Fulltext XML References Citation Report Citation
  •    Finite Element Model to Study Effect of Na+/K+ Pump and Na+/Ca2+ Exchanger on Calcium Distribution in Oocytes in Presence of Buffers
How to cite this article:

Tanveer Ahmad Tarray, Peer Bilal and Muzafar Rasool, 2018. A New Approach to Randomized Response Model Using Fuzzy Numbers. Asian Journal of Mathematics & Statistics, 11: 1-11.

DOI: 10.3923/ajms.2018.1.11






Curve Bottom